Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 135, NWS Cleveland, OH

November 5, 20174 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Nov 5, 2017, 4:18 PM EST for 4 counties in Ohio. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 4:18 PM EST (21:18 UTC)
Expired
Nov 5, 2017, 5:15 PM EST
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, OH, Marion County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 134 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 4:26 PM ESTTSTM WND DMG2 Se New Riegel, OHABOUT A DOZEN POWER POLES DOWN ALONG WITH MANY LINES.
Nov 5, 4:54 PM ESTTORNADO5 Nne Republic, OHNWS STORM SURVEY REVEALED AN EF-2 TORNADO NORTHEAST OF REPUBLIC. A LARGE BARN WAS COMPLETELY DEMOLISHED OFF STATE ROUTE 18.
Nov 5, 4:58 PM ESTTORNADO5 Ne Republic, OHNWS STORM SURVEY CONFIRMS AN EF-1 TORNADO IN WEST LODI WITH AT LEAST 5 STRUCTURES DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:08 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS51 KCLE 052118
SVRCLE
OHC033-101-147-175-052215-
/O.NEW.KCLE.SV.W.0135.171105T2118Z-171105T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
418 PM EST SUN NOV 5 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Seneca County in northwestern Ohio...
  Marion County in north central Ohio...
  Wyandot County in northwestern Ohio...
  Crawford County in north central Ohio...

* Until 515 PM EST

* At 417 PM EST, severe thunderstorms were located along a line
  extending from near Fostoria to near Kenton, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Marion, Tiffin, Fostoria, Bucyrus, Upper Sandusky, Prospect, New
  Washington, Bloomville, Sycamore, La Rue, Morral, Waldo, New
  Riegel, Chatfield, Marseilles, Carey, Attica, Benton, Nevada and
  Bettsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for north central
and northwestern Ohio.

LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
      4071 8349 4090 8351 4091 8348 4099 8346
      4100 8342 4124 8342 4125 8284 4101 8283
      4099 8280 4065 8286 4064 8296 4049 8296
      4048 8302 4043 8303
TIME...MOT...LOC 2117Z 266DEG 43KT 4116 8346 4068 8365 

HAIL...0.75IN
WIND...60MPH
 
$$

King
2 follow-up statements
618 
WWUS51 KCLE 052204
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
504 PM EST SUN NOV 5 2017

OHC033-147-175-052213-
/O.CAN.KCLE.SV.W.0135.000000T0000Z-171105T2215Z/
Seneca OH-Wyandot OH-Crawford OH-
504 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SENECA...WYANDOT AND CRAWFORD
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EST for north central
Ohio.

LAT...LON 4044 8325 4051 8325 4070 8312 4070 8286
      4065 8286 4064 8296 4049 8296 4048 8302
      4043 8303
TIME...MOT...LOC 2203Z 267DEG 37KT 4071 8294 4057 8314 

$$

OHC101-052215-
/O.CON.KCLE.SV.W.0135.000000T0000Z-171105T2215Z/
Marion OH-
504 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR CENTRAL MARION COUNTY...

At 503 PM EST, severe thunderstorms were located along a line
extending from 6 miles south of Bucyrus to Marion, moving east at 45
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Marion, Prospect, Waldo, Caledonia, Green Camp and State Route 229 at
US Route 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for north central
Ohio.

LAT...LON 4044 8325 4051 8325 4070 8312 4070 8286
      4065 8286 4064 8296 4049 8296 4048 8302
      4043 8303
TIME...MOT...LOC 2203Z 267DEG 37KT 4071 8294 4057 8314 

HAIL...0.75IN
WIND...60MPH
 
$$

King
384 
WWUS51 KCLE 052215
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
515 PM EST SUN NOV 5 2017

OHC101-052225-
/O.EXP.KCLE.SV.W.0135.000000T0000Z-171105T2215Z/
Marion OH-
515 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.

A tornado watch remains in effect until 700 PM EST for north central
Ohio.

LAT...LON 4044 8325 4051 8325 4070 8312 4070 8286
      4065 8286 4064 8296 4049 8296 4048 8302
      4043 8303
TIME...MOT...LOC 2215Z 266DEG 43KT 4072 8278 4058 8298 

$$

King

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:29 PM EST, 49 minutes earlier.

Area forecast discussion, Nov 5, 3:29 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
329 PM EST Sun Nov 5 2017

.SYNOPSIS...
Strong cold front will move across northern Ohio and
northwestern Pennsylvania tonight. High pressure will build
over the region from the northwest and north most of the
week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front located from eastern Michigan to central Indiana
will continue to move eastward through the night. Very high
shear and decent instability will allow for the development of
strong to severe thunderstorms. Tornado's have been reported
across western Ohio and will continue to monitor these storms
as they move into northern Ohio. High precipitable water values
are leading to very heavy efficient rainfall. Already had some
reports of 1+ inches per half hour as thunderstorms moved across
the Toledo area. The main focus of the heavy rainfall continues
to be across the southern half of the County Warning Area near
and south of a line from Upper Sandusky to Canton. Rainfall
amounts in this area may exceed 3 inches. So at this point we
will keep the Flash Flood Watch in effect.

Lows tonight will dip into the 40s. The showers will end from
west to east early Monday as high pressure builds into the area
from the northern plains. It will be cooler on Monday with highs
within a couple degrees of 50. Lows by Monday night will be in
the 30s areawide.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday large area of high pressure plunges into the Central
Plains, with a ridge across the Great Lakes. The high pressure
will usher in dry, but cooler conditions across the forecast
area. The 850 temps dip to around zero with surface temps
peaking out in the mid to upper 40s, roughly 5 to 10 degrees
below normal.

The dry and unseasonably cool conditions will continue through
Thursday.   Models continue in good agreement with the high pressure
nearly stationary across the forecast area through Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
An active pattern looks to be evolving for the long term
period. An upper trough over the Great Lake region will support
a cold front at the surface that will cross the area on Friday.
High pressure will then build behind the front bringing in some
of the coldest air of the fall season thus far. Ahead of the
front, precipitation type may be an issue with below freezing
temperatures on Thursday night and then temperatures struggling
to hit the 40 degree mark for Friday. Behind the front,
northwest flow off the lakes presents a potential lake-effect
scenario, although too early to tell as to what extent at this
time. Saturday appears to be quiet for the most part as the back
side of the high sits overhead. However, the pattern looks to
change again on Sunday with a new low pressure system
approaching from the west.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
MVFR and IFR ceilings will continue across the area through the
overnight. A line of strong to severe thunderstorms will move
across the area this afternoon into the early evening. Expect
IFR conditions with the thunderstorms. Showers will end from
west to east overnight. Ceilings begin to improve after 12z
Monday.

Gusty southwest winds will shift tot he northwest in the wake
of the front. Winds will generally be in the 10 to 20 knot
range. OUTLOOK...Non-VFR improving on Monday. Non-VFR possible
again Tuesday night into Wednesday.

&&

.MARINE...
Strong cold front just NW of the lake will push south across the
lake tonight. As it does the South winds of 10 to 20 knots will
turn to the Northwest. Expect a marginal small craft advisory
as waves build to 3 to 5 feet overnight. Choppy conditions
elsewhere with waves of 2 to 4 feet. Another small craft will
likely be needed Tuesday as winds turn to the NE and increases
to 10 to 20 knots as much colder air moves over the lake. By
daybreak Tuesday the 850 mb temps dip to around zero. Winds
gradually diminish Tuesday night as high pressure begins to
build over the Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ010>014-
     019>023-027>033-036>038-047-089.
     Flash Flood Watch through late tonight for OHZ003-006>009-017-
     018.
PA...Flash Flood Watch through Monday morning for PAZ001>003.
MARINE...Small Craft Advisory until 3 PM EST Monday for LEZ147>149.

&&

SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...DJB
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...DJB
Hazardous weather outlook, Nov 5, 12:10 PM EST, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1210 PM EST Sun Nov 5 2017

OHZ003-006>009-017-018-061715-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
1210 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-019-020-027>031-036>038-047-061715-
Lorain-Cuyahoga-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-Holmes-Knox-
1210 PM EST Sun Nov 5 2017

...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH
MONDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-021>023-032-033-089-PAZ001>003-061715-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
1210 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH
MONDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe thunderstorms are possible this evening and tonight as a cold
front crosses the region. Damaging winds...large hail and locally
heavy rainfall are possible along with isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-061715-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
1210 PM EST Sun Nov 5 2017

...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-061715-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1210 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this evening and
tonight as a cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 5, 1:08 PM EST, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
108 PM EST SUN NOV 5 2017

OHZ007-008-018-051915-
Seneca-Ottawa-Sandusky-
108 PM EST SUN NOV 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...NORTHERN
SENECA AND SANDUSKY COUNTIES...

At 107 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Oregon to 9 miles southeast of
Bowling Green. Movement was east at 60 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Fremont, Fostoria, Port Clinton, Bellevue, Clyde, Oak Harbor,
Gibsonburg, Genoa, Woodville, Elmore, Green Springs, Ballville,
Catawba Island, Bettsville, Bay View, Lindsey, Rocky Ridge, Clay
Center, Helena and Burgoon.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4162 8341 4162 8312 4159 8304 4153 8296
      4153 8289 4160 8284 4158 8281 4146 8282
      4143 8285 4118 8284 4117 8342
TIME...MOT...LOC 1807Z 292DEG 50KT 4162 8342 4129 8352

Mottice
Special weather statement, Nov 5, 2:23 PM EST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
223 PM EST SUN NOV 5 2017

OHZ007>009-019-052030-
Huron-Erie-Ottawa-Sandusky-
223 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HURON...OTTAWA...ERIE
AND SOUTHEASTERN SANDUSKY COUNTIES...

At 223 PM EST, a strong thunderstorm was located near Castalia, or 9
miles southwest of Sandusky, moving east at 45 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Northern Milan,
Milan, Wakeman, Castalia, Monroeville, Marblehead, Berlin Heights,
Bay View, Bloomingville, Sandusky South, Birmingham and Fairview
Lanes.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4154 8272 4148 8262 4139 8250 4144 8235
      4126 8235 4125 8288 4126 8291 4155 8289
TIME...MOT...LOC 1923Z 254DEG 39KT 4136 8285

Mottice
Local storm report, Nov 5, 2:50 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
250 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TORNADO          4 WSW CASTALIA          41.39N 82.88W
11/05/2017                   SANDUSKY           OH   911 CALL CENTER

            SANDUSKY COUNTY SHERIFF REPORTED A BEDROOM DESTROYED AT A
            RESIDENCE OFF STATE ROUTE 412 WEST OF THE SANDUSKY-ERIE
            COUNTY LINE. TREES ALSO DOWNED NEARBY.

&&

SEFCOVIC
Local storm report, Nov 5, 3:00 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TORNADO          1 ESE BLOOMINGVILLE     41.35N 82.70W
11/05/2017                   ERIE               OH   TRAINED SPOTTER

            SPOTTER REPORTS DAMAGE TO HOMES AND POWERLINES NEAR MASON
            ROAD IN PERKINS TOWNSHIP.

&&

SEFCOVIC
Special weather statement, Nov 5, 3:50 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
350 PM EST SUN NOV 5 2017

OHZ008-009-019-052145-
Huron-Erie-Sandusky-
350 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HURON...ERIE AND
EASTERN SANDUSKY COUNTIES...

At 350 PM EST, a strong thunderstorm was located over Fremont, moving
east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Sandusky, Fremont, Bellevue, Clyde, Green Springs, Castalia,
Ballville, Monroeville, Marblehead, Bay View, Bloomingville, Sandusky
South, Whites Landing and Vickery.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4145 8312 4146 8307 4145 8304 4146 8304
      4146 8299 4148 8294 4152 8268 4125 8268
      4126 8311
TIME...MOT...LOC 2050Z 267DEG 30KT 4136 8314

Mottice

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 2:08 AM ESTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more25 hr
Nov 5, 12:29 PM ESTSevere Thunderstorm WarningCLELucas, Wood61 min
Nov 5, 12:47 PM ESTSpecial Marine WarningCLE88 min
Nov 5, 1:08 PM ESTSpecial Weather StatementCLEOttawa, Sandusky67 min
Nov 5, 2:12 PM ESTSpecial Marine WarningCLE93 min
Nov 5, 2:23 PM ESTSpecial Weather StatementCLEErie67 min
Nov 5, 2:28 PM ESTTornado WarningCLEErie32 min
Nov 5, 2:42 PM ESTTornado WarningCLEErie, Lorain20 min
Nov 5, 2:52 PM ESTSpecial Marine WarningCLE113 min
Nov 5, 2:53 PM ESTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood67 min
Nov 5, 3:11 PM ESTAreal Flood WarningCLESandusky, Wood6 hr
Nov 5, 3:13 PM ESTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood47 min
Nov 5, 3:22 PM ESTSmall Craft AdvisoryCLE24 hr
Nov 5, 3:44 PM ESTSpecial Marine WarningCLE91 min
Nov 5, 3:45 PM ESTSpecial Marine WarningCLE2 hr
Nov 5, 3:50 PM ESTSpecial Weather StatementCLEOttawa55 min
Nov 5, 4:01 PM ESTSevere Thunderstorm WarningCLEHancock, Wood, Wyandot30 min
Nov 5, 4:43 PM ESTSpecial Marine WarningCLE92 min
Nov 5, 4:43 PM ESTSevere Thunderstorm WarningCLESandusky22 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Morrow, Richland54 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Sandusky, Seneca54 min
Nov 5, 4:52 PM ESTAreal Flood WarningCLEErie3 hr
Nov 5, 4:58 PM ESTTornado WarningCLEHuron, Seneca32 min
Nov 5, 5:29 PM ESTSevere Thunderstorm WarningCLEHolmes, Wayne46 min
Nov 5, 5:31 PM ESTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina43 min
Nov 5, 5:34 PM ESTTornado WarningCLEAshland, Wayne26 min
Nov 5, 5:45 PM ESTSpecial Marine WarningCLE90 min
Nov 5, 5:48 PM ESTAreal Flood WarningCLECuyahoga, Lorain3 hr
Nov 5, 5:51 PM ESTTornado WarningCLECuyahoga14 min
Nov 5, 6:02 PM ESTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Nov 5, 6:03 PM ESTSevere Thunderstorm WarningCLECuyahoga18 min
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningCLEGeauga23 min
Nov 5, 6:28 PM ESTSevere Thunderstorm WarningCLEAshtabula, Trumbull39 min
Nov 5, 6:42 PM ESTSevere Thunderstorm WarningCLEMahoning28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.